Huge cream dose

by Laurel Gorney
(Lexington, KY)

I've been struggling with many menopause symptoms for the past year. I am thankful to have found this website and have a few concerns. Since I found this site a month ago, I've been using a pretty huge amount of progesterone cream each day. Like 1,000mgs/day in divided doses. The huge amount seems to be necessary to control the migraines.

I had migraines, night sweats, bloating and weight gain, among other things since last year. I am assuming the migraines are from estrogen as the doctors always decide that is what I need and it always makes things worse. I haven't used any estrogen at all for the past month. The only way to combat the migraines is to every hour or so use more cream. I've read it can take 2-3 months for the cream to work. Also, to use as much cream as you need to get relief. I'm using the strongest otc cream I could find which is 20% USP Progesterone.

I'm taking both vitamin D, 15,000 and magnesium with meals. I'm using so much cream each day I am covered in layers over my entire body. I'm very willing to give this effort 3 months as this has done more than anything else I've tried. Should I continue at this dose? Is it really necessary to use this much? Will it still work in 2-3 months if I use 600mg./day divided? Even at this high dose I still wake up soaked several times each night. I also use the cream when I wake at night to again try to chase the headache away. I didn't have migraines at all until I entered peri-menopause. When they started they came cyclically every 6 weeks or so. Now they are always threatening. Is it possible my skin has been saturated to the point I'm not absorbing it well? Thanks for any help!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...